# SDR UPS09554300

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON NUT PLATE RETAINER ON THE BOTTOM OF THE FLOOR WEB BS 1715 RBL 4.5 WL 208.  REMOVED, FABRICATED AND INSTALLED PLATE PER SRM 51-40-02.
